# SDR MASA200400152

- Difficulty date: March 19, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 8,505 hours, 7,759 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M835362024M
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAGGAGE FIRE SWITCH LIGHT WOULD NOT ILLUMINATE DURING THE FIRE DETECTION TEST.  MX REPLACED THE TEST SWITCH RELAY.  OP CHECKS GOOD.
